MathSciNet Relay Station
MathSciNet bibliographic data
MR755627 (85h:54068) 54F20 (54F15)
Oversteegen, Lex G.; Tymchatyn, E. D. On span and chainable continua. Fund. Math. 123 (1984), no. 2, 137–149.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement